# SDR FDEA202303010355

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 48,318 hours, 25,997 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: AE2463324H0307
- Condition: Leaking
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PDIS  731     29-02  6592     01MAR23  IND  OPEN  U  UPON GEAR EXTENSION AT KIND GREEN HYDRAULIC  QUANTITY WENT TO ZERO.  ACCOMPLISHED ECAM/QRH AND  LANDED ON 05L.  TOWED INTO CHOCKS OFF RUNWAY. NO  FURTHER ISSUES.  ***EMERGENCY DECLARED***  HOSE  OPENED AFT COMPARTMENT DOOR FORWARD OF APU AND  FOUND GREEN HYDRAULIC RETURN LINE FAILED AFT OF THE  B NUT.   GREEN SYSTEM HYD LINE ELEVATOR ACTUATION IPC ITEM                                 120A. LEAK CHECK GOOD PERFOMED MAIN HYD POWER                                     ADJ/TEST OPS CHECK GOOD A/C OK FOR SERVICE .
